# SDR ASAA2024122954970

- Difficulty date: December 29, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 57,501 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN FOR R1 DOOR FELL OFF. GROUNDED - YES. RE-ATTACHED FWD GALLEY EM EXIT LENS COVER. GND TEST OK.
